MathSciNet Relay Station
MathSciNet bibliographic data
MR1856531 (2002f:17027) 17B37
Marsh, Robert The Lusztig cones of a quantized enveloping algebra of type $A$. J. Algebra 244 (2001), no. 1, 59–75.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement